# SDR AALA20040329

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 20 AND 24 INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY LIGHTS AT SEAT ROWS 20 AND 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.
